Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The sharpness of Sario's generalized Picard theorem


Author: Burton Rodin
Journal: Proc. Amer. Math. Soc. 15 (1964), 373-374
MSC: Primary 30.61
DOI: https://doi.org/10.1090/S0002-9939-1964-0160897-8
MathSciNet review: 0160897
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Sario, Islands and peninsulas on arbitrary Riemann surfaces, Trans. Amer. Math. Soc. 106 (1963), 521-533. MR 0145067 (26:2603)
  • [2] -, Meromorphic functions and conformal metrics on Riemann surfaces, Pacific J. Math. 12 (1962), 1079-1098. MR 0150285 (27:286)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.61

Retrieve articles in all journals with MSC: 30.61


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0160897-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society